MAUDE Adverse Event Report: CARDINAL HEALTH UMBILICAL CATHETER DUAL LUMEN 5FR; CATHETER, UMBILICAL ARTERY

CARDINAL HEALTH UMBILICAL CATHETER DUAL LUMEN 5FR; CATHETER, UMBILICAL ARTERY
Model Number 8888160556
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.H3: device evaluation comment - the device will not be returned for evaluation because it has been discarded.
 
Event or Problem Description
Customer reports: the device was found cracked when they opened the product packaging.
 
Additional Manufacturer Narrative
According to the sales rep, it has been confirmed that the incorrect product code was initially reported.Based on the new information received on 05/15/24, the following fields have been updated: d1: brand name - updated from umbilical catheter dual lumen 3.5fr to umbilical catheter dual lumen 5fr.D4: model number - updated from product code # 8888160531 to product code # 8888160556.D4: unique identifier (udi) # updated from (b)(4).
 
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event, and determined that: the device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.Two catheter samples with no signs of use were received in a generic plastic bag within their original package with the intact seal.Visually, there were no issues detected.Additionally, a leak test was performed under water to evaluate the reported defect and the test performed showed that the catheter did not leak.Based on the investigation, it was not possible to determine the root cause of the event.A100% in process visual inspection is performed at the plant to prevent nonconforming product from leaving the manufacturing operations.All information received will be used for further tracking and trending purposes.

Brand Name
UMBILICAL CATHETER DUAL LUMEN 5FR
Common Device Name
CATHETER, UMBILICAL ARTERY
Manufacturer (Section D)
CARDINAL HEALTH
777 west street, mansfield, ma
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key19003714
Report Number3009211636-2024-00808
Device Sequence Number8446184
Product Code FOS
UDI-Device Identifier10884527005185
UDI-Public10884527005185
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888160556
Device Catalogue Number8888160556
Device Lot Number2305800144
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/29/2024
Supplement Report FDA Received Date05/16/2024
07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown